# SDR REXA2020030400315

- Difficulty date: February 23, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 25,209 hours, 24,907 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008219
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621 RPB WEB AHS 4 EA CHAFES FROM BAGGAGE LINEAR SCREWS AT WL103 RBL18, 27, AND 36 + WL76 LBL 23.
C/W REPAIR TO 621RPB CHAFES IAW BSC REO 601R-53-61-2155 REV A DATED 2013-08-13. NO DEFECTS NOTED. WVAC
